# SDR MALA060209

- Difficulty date: March 8, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 21,676 hours, 23,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR INSPECTION IN BNA, FOUND SEAT TRACK AT LBL 18.3, IS CORRODED BETWEEN FS 294.6 TO FS 339.0.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO #S53060. REF: EAMS WORK ORDER 213523 TASK 1503.
